







Draft – v4

JOINT COUNCILS MEETING AGENDA MS TEAMS MEETING

TUESDAY, SEPTEMBER 22, 2020 12:00 p.m. – 3:00 p.m. EDT

#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
	11:40 a.m. – 12:00 p.m.	 Set-up: Members/Observers to connect to MS Teams Meeting Participants: opt for wired internet connection, if possible and proper headset/microphone. (Refer to recommendations for the use of MS Teams, attached) For simultaneous interpretation: (details to follow) 			
	12:00 p.m.	Welcome	Rollcall of PSCIOC & PSSDC Members and Observers in attendance		PSSDC/PSCIOC Co-Chairs
1	12:05 - 12:10 p.m. (5 min)	Administrative Matters	 A) Approval of Record of Decision from February 26 & 27, 2020 in-person meeting, Toronto (TAB 1A) B) Acceptance of September 22, 2020 meeting agenda (TAB 1B) C) Joint Councils Action Items (TAB 1C) D) Joint Councils Bring Forward Agenda (TAB 1D) 	For approval For approval For information	Co-Chair: Mark Burns
2	12:10 - 12:50 p.m. (40 min incl. Q&A)	TRANSFOR- MING GOVERNMENT POST-COVID- 19 <u>https://www2.d</u> eloitte.com/con tent/dam/insigh ts/us/articles/6 797_challengin g-orthodoxies- covid/6797%20 Challenging%2 <u>Oorthodoxies- COVID.pdf</u>	Objective: Transforming government post–COVID-19. How flipping orthodoxies can reinvent government operating models. Governments aren't going to be returning to business as usual. The window of opportunity is open right now, and leaders can make sure the recovery leads to a brighter future. At this moment, it's unclear how far societal changes will go and how long they'll take. In part, this will be determined by the virus, its depth, and duration. But it will also be shaped by government leaders and their willingness to embrace new orthodoxies and facilitate the changes needed to go "beyond normal"— maximizing performance in a continually evolving environment, anticipating change, and acting quickly.	For information / discussion	Intro: Tracy Wood Guest Speaker: William Eggers, Executive Director of Deloitte's Center for Government Insights, USA









	105	0 10:55 p.m	Bill is the executive director of Deloitte's Center for Government Insights where he is responsible for the firm's public sector thought leadership. His new book is <u>Delivering on Digital: The Innovators and</u> <u>Technologies that are Transforming Government</u> (Deloitte Insights, 2016). His eight other books include <u>The Solution Revolution: How Government</u> , <u>Business, and Social Enterprises are Teaming up to</u> <u>Solve Society's Biggest Problems</u> (Harvard Business Review Press 2013). The book, which The Wall Street Journal calls "pulsating with new ideas about civic and business and philanthropic engagement," was named to ten best books of the year lists. His other books include The Washington Post best seller <u>If We Can Put a Man on the Moon: Getting Big</u> <u>Things Done in Government</u> (Harvard Business Press, 2009), <u>Governing by Network</u> (Brookings, 2004), and The Public Innovator's Playbook (Deloitte Research 2009). He coined the term Government 2.0 in a book by the same name. His commentary has appeared in dozens of major media outlets including the New York Times, Wall Street Journal, and the Chicago Tribune.		
	12:50 – 12:55 p.m. (5 min)		Stretch Break		
3	12:55 – 1:40 p.m. (45 min)	Joint Councils Strategic Direction	 Joint Councils Strategic Direction Objective: Discussion on Joint Councils priorities considering the service gaps and lessons learned from COVID-19. Discussion on refocusing and re-prioritizing the work and possibly the introduction of new priorities. Review of JC's current priorities and discussion on emerging trends that can become priorities for the Joint Councils (based on information sharing analysis) Proposal related to the clarity of two priorities: Digital ID and Client Centric Services (action item from Feb meeting) Next steps on the development of a Joint Councils' strategic plan based on outcomes of this meeting (action item from Feb meeting) Stretch Break 	For discussion / decision	Discussion led by Catherine Bennett
	(5 min)				
4	1:45 – 2:30 p.m.	Digital Identity	Digital Identity Priority Objective:		Co-Chair: Denis Skinner
	(45 min)		 Status report by the Digital ID Program Executive including review of Digital ID Roadmap for the next 6-12 months 	For discussion / decision	Digital ID Program Executive:









,	0 – 2:35 p.m. (5 min)	 Report back on the Letter of Intent between ICCS (on behalf of Joint Councils) and DIACC Report back on governance and stakeholder engagement (IMSC, JEDIs, DIACC, other) Stretch Break 		Peter Watkins
2:35 – 2:55 p.m. (20 min)	Broadband	Federal Investments in Broadband <u>Objective:</u> Information on federal investments in broadband. (item deferred from Feb meeting)	For discussion	Intro: Mark Burns Josie Brocca, Senior Director, Connected Canada Branch, ISED
2:55 - 3:00 p.m. (5 min)	Other Business	 Objective: Updates from Joint Councils Working Groups* – for information only: Privacy Sub-Committee & GDPR Sub-Committee Research Committee Canada Open Government Working Group Death Notification Working Group Death Notification Working Group (Update in November 2020) Data Driven Intelligence Working Group Next in-person meeting of the Joint Councils: Feb. 23-25, 2021, Ottawa, Ontario (in person or virtual meeting to be confirmed) 	For information	Co-Chair: Tracy Wood
		 Joint Councils Meeting Evaluation Form Joint Councils MS Teams Meetings: Thursday, October 29th, 2020, at 2:00 p.m. EDT Thursday, November 26th, 2020, at 2:00 p.m. EST Wednesday, January 13th, 2021, at 2:00 p.m. EST 	To complete online	
	1:35 – 1:55 0.m. 20 nin) 1:55 - 1:55 - 1:00 0.m.	::35 – Broadband ::55 Broadband 20	ICCS (on behalf of Joint Councils) and DIACC Report back on governance and stakeholder engagement (IMSC, JEDIs, DIACC, other) 2:30 - 2:35 p.m. (5 min) Stretch Break :35 - .55 Broadband :m. .00 Federal Investments in Broadband :55 - .01 Other Business Objective: Information on federal investments in broadband. (item deferred from Feb meeting) :55 - .01 Other Business 00 Dispective: Information on federal investments in broadband. (item deferred from Feb meeting) :55 - .01 Other Business :00 Privacy Sub-Committee :00 Privacy Sub-Committee :00 Research Committee :00 Research Committee :00 Death Notification Working Group (Update in November 2020) :00 Data Driven Intelligence Working Group :00 Next in-person meeting of the Joint Councils: Feb. 23-25, 2021, Ottawa, Ontario (in person or virtual meeting to be confirmed) :10 Joint Councils MS Teams Meetings: :100 p.m. EDT :10 Thursday, October 29 th , 2020, at 2:00 p.m. EST :200 p.m. EST Wednesday, January 13 th , 2021, at	ICCS (on behalf of Joint Councils) and DIACC Preport back on governance and stakeholder engagement (IMSC, JEDIs, DIACC, other) 2:30 - 2:35 p.m. (5 min) Stretch Break :35 - .55 Broadband Federal Investments in Broadband .m. .00 Dijective: Information on federal investments in broadband. (item deferred from Feb meeting) For discussion :55 - .00 Other Business Dijective: Information on federal investments in broadband. (item deferred from Feb meeting) For information :55 - .00 Other Business Dijective: Objective: Information only: 0 Privacy Sub-Committee & GDPR Sub-Committee For information :5 Other Business Dijective: Objective: Information only: 0 Privacy Sub-Committee For information :00 Privacy Sub-Committee 0 Research Committee 0 Canada Open Government Working Group For Update in November 2020) 0 Data Driven Intelligence Working Group For information :00 Next in-person meeting of the Joint Councilis: Feb. 23-25, 2021, Ottawa, Ontario (in person or virtual meeting to be confirmed) To complete online : Joint Councils MS Teams Meetings: 0 Thursday, November 20 th , 2020, at 2:00 p.m. EDT Thursday, November 26 th , 2020, at 2:00 p.m. EST To wednesday, January 13 th , 2021, at